# SDR P5CA0300934

- Difficulty date: August 31, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N924FT
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 54,864 hours, 13,836 cycles
- Engine: Pwa JT9D7Q
- Engine time: 64,884 hours, 18,121 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 74017913
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON START UP NR 4 ENG STARTER FAILED. REMOVED AND REPLACED 4 ENG STARTER IAW MM 80-11-01 OPS CK GOOD.
